# SDR DALA2015102106359

- Difficulty date: October 20, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 52,673 hours, 19,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT SEATS 38-42.  TROUBLESHOT EMERGENCY LIGHTS AT SEAT ROWS 38-42 FOUND POWER SUPPLY M735 TO BE INOPERATIVE IN REF TO DWG 27751EM028 SH 5.04. R & R POWER SUPPLY AND BATTERY PACK M735 IN REF TO AMM 33-51-07-23, AMM 33-51-07-862 AND AMM 33-51-07-502.  PERFORMED OPS TEST OF POWER SUPPLY AND BATTERY PACK IN REF TO 33-51-07.  OPS CHECK GOOD.
